# SDR P2EA00228

- Difficulty date: July 5, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND THE LEFT WING LEADING EDGE SKIN AT THE NR 2 SLAT OUTBOARD CUTOUT WITH A CRACK .65 INCH.  REPAIRED THE LEFT WING LEADING EDGE SKIN AT THE NR 2 SLAT OUTBOARD CUTOUT IAW SRM 57-20-1 FIG 1.  (M)
